WoRMS name details

Unreviewed: has not been verified by a taxonomic editorDonovaniinae Casey, 1904

411752  (urn:lsid:marinespecies.org:taxname:411752)

alternate representation
Subfamily
marine
Casey T.L. (1904) Notes on the Pleurotomidae with description of some new genera and species. Transactions of the Academy of Science of St. Louis, 14, 123–170., available online at http://www.biodiversitylibrary.org/page/2927060 [details]   
Traits (2010). Donovaniinae Casey, 1904. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/traits/aphia.php?p=taxdetails&id=411752 on 2017-12-12

Date
action
by
2009-08-13 07:23:33Z
created
db_admin
2010-08-26 09:47:51Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Casey T.L. (1904) Notes on the Pleurotomidae with description of some new genera and species. Transactions of the Academy of Science of St. Louis, 14, 123–170., available online at http://www.biodiversitylibrary.org/page/2927060 [details]   

basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]